Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
­ˇ˝˝ŕŔÚ | english

2008 year

Finite rank approximations of expanding maps with neutral singularities, Discrete and Continuous Dyn. Systems, Ser A, 21:3(2008),749-762. [arXiv:0709.2564 math.DS]

Authors: Blank M.
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2016
About  |  Contacts  |  The old version of this site